Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases in function rings—A guide for introducing reduction relations to algebraic structures
Author(s) Birgit Reinert
TypeArticle in Journal
AbstractGröbner bases as a means of studying ideals in polynomial rings have been generalized to other algebraic structures. The purpose of this paper is to present a general setting for Gröbner bases developed by the author in her habilitation thesis. This thesis was co-refereed by Volker Weispfenning who has contributed to the field of Gröbner bases in various publications.
KeywordsAlgebraic structures, Function rings, Polynomial rings, Ideals, Gröbner bases, Reduction relations
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717106000605
LanguageEnglish
JournalJournal of Symbolic Computation
Volume41
Number11
Pages1264 - 1294
Year2006
NoteSpecial Issue on the Occasion of Volker Weispfenning’s 60th Birthday Special Issue on the Occasion of Volker Weispfenning’s 60th Birthday
Edition0
Translation No
Refereed No
Webmaster